# SDR CALA2023102303137

- Difficulty date: October 10, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Corroded
- Location: Sta 500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF SCOPE FINDING, LOWER FUSELAGE SKIN AT STA 500I BULGING AROUND FASTENER HEADS. POSSIBLE CORROSION BETWEEN SKIN AND ATTACHING FUSELAGE FRAME THAT NEEDS EVALUATION. LOCATED JUST AFT OF A/C DUCT CONNECTION INLET. (REF: AAR NR 99983376)
